Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Springfield, MO

March 25, 20154 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 25, 2015, 12:11 PM CDT for 4 counties in Missouri. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 12:11 PM CDT (17:11 UTC)
Expired
Mar 25, 2015, 1:00 PM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 12:14 PM CDTHAIL 0.88Carthage, MO
Mar 25, 12:20 PM CDTHAIL 16 Wnw Miller, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS53 KSGF 251711
SVRSGF
MOC011-057-097-109-251800-
/O.NEW.KSGF.SV.W.0023.150325T1711Z-150325T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 100 PM CDT

* AT 1209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  CARTHAGE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  AVILLA...CARTHAGE...DUDENVILLE...GOLDEN CITY...GREENFIELD...LA
  RUSSELL...LOCKWOOD...MAPLE GROVE...MEINERT...MILLER...PENNSBORO...
  RED OAK...REEDS...SOUTH GREENFIELD AND SYLVANIA.

INTERSTATE 44 BETWEEN MILE MARKERS 15 AND 27 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 9396 3725 9366 3708 9421 3709 9437
      3719 9438
TIME...MOT...LOC 1711Z 235DEG 32KT 3715 9417

HAIL...1.00IN
WIND...<50MPH

$$

SCHAUMANN
3 follow-up statements
010 
WWUS53 KSGF 251734
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT WED MAR 25 2015

MOC011-251742-
/O.CAN.KSGF.SV.W.0023.000000T0000Z-150325T1800Z/
BARTON MO-
1234 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING WILL REMAIN SOUTH OF THE WARNED 
AREA.

LAT...LON 3709 9418 3728 9420 3748 9389 3725 9366
TIME...MOT...LOC 1732Z 235DEG 32KT 3726 9398

$$

MOC057-097-109-251800-
/O.CON.KSGF.SV.W.0023.000000T0000Z-150325T1800Z/
JASPER MO-DADE MO-LAWRENCE MO-
1234 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAWRENCE...SOUTHWESTERN DADE AND EASTERN JASPER COUNTIES UNTIL 100 PM
CDT...

...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT FOR 
NORTHEASTERN LAWRENCE COUNTY UNTIL 115 PM CDT...

AT 1230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MILLER...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
AVILLA...DUDENVILLE...GREENFIELD...LA RUSSELL...LOCKWOOD...MAPLE
GROVE...MEINERT...MILLER...PENNSBORO...RED OAK...REEDS AND SOUTH
GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9418 3728 9420 3748 9389 3725 9366
TIME...MOT...LOC 1732Z 235DEG 32KT 3726 9398

HAIL...1.00IN
WIND...<50MPH

$$

SCHAUMANN
350 
WWUS53 KSGF 251744
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT WED MAR 25 2015

MOC097-251754-
/O.CAN.KSGF.SV.W.0023.000000T0000Z-150325T1800Z/
JASPER MO-
1244 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3729 9405 3741 9383 3740 9381 3725 9366
      3713 9405 3713 9406
TIME...MOT...LOC 1744Z 235DEG 32KT 3727 9385

$$

MOC057-109-251800-
/O.CON.KSGF.SV.W.0023.000000T0000Z-150325T1800Z/
DADE MO-LAWRENCE MO-
1244 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAWRENCE AND SOUTH CENTRAL DADE COUNTIES UNTIL 100 PM CDT...

AT 1240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLER...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MILLER...PENNSBORO...RED OAK AND SOUTH GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9405 3741 9383 3740 9381 3725 9366
      3713 9405 3713 9406
TIME...MOT...LOC 1744Z 235DEG 32KT 3727 9385

HAIL...1.00IN
WIND...<50MPH

$$

SCHAUMANN
349 
WWUS53 KSGF 251758
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT WED MAR 25 2015

MOC057-109-251808-
/O.EXP.KSGF.SV.W.0023.000000T0000Z-150325T1800Z/
DADE MO-LAWRENCE MO-
1258 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE AND
SOUTH CENTRAL DADE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3729 9405 3741 9383 3740 9381 3725 9366
      3713 9405 3713 9406
TIME...MOT...LOC 1758Z 235DEG 32KT 3734 9372

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 11:42 AM CDT, 29 minutes earlier.

Area forecast discussion, Mar 25, 11:42 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1142 AM CDT Wed Mar 25 2015

...18 UTC Balloon Release Scheduled...

.MESOSCALE DISCUSSION...
Issued at 1141 AM CDT WED MAR 25 2015

Scattered showers and thunderstorms are in the process of
developing across extreme southeastern Kansas as an area of
isentropic upglide taps into elevated instability. The coverage of
these showers and thunderstorms will continue to expand into early
this afternoon as they shift into west-central and eventually
central Missouri. The severe potential with this activity will be
fairly low...with hail up to the size of nickels being the primary
hazard.

The threat for surface-based thunderstorms will then increase later
this afternoon across extreme southeastern Kansas and southwestern
Missouri as a warm front continues to lift north across northeastern
Oklahoma and northern Arkansas. The initial convective mode will
still likely be supercells with an attendant large hail threat up to
the size of ping pong balls. There will also be a threat for an
isolated tornado as these storms will have a tendency to track east
along the warm front.

Convective mode will then become messy as we head into this evening
as overall thunderstorm coverage increases. While a few supercells
will certainly remain possible into this evening, line segments will
become increasingly likely due to increased large scale ascent and
cold pool conglomeration. Damaging wind gusts over 60 mph will be
the primary hazard with these line segments. Low level shear vectors
will also promote isolated tornado potential with any line segments
bowing towards the northeast (especially along the warm front). The
threat for severe storms will then diminish overnight

The current placement of the Flood Watch remains on track as we are
looking at the potential for a window of training thunderstorms near
that warm front this evening. Rainfall amounts of 1-2" with local
amounts up to 3" appear likely roughly along and south if I-44.

&&

.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT WED MAR 25 2015

Our first round of severe storms in quite some time was observed
across the region Tuesday evening. Several hail reports were
received as relatively high based supercells sprinted eastward
across the region. Yet another active afternoon/evening is on tap
for the area today. Although the forecast for today/tonight is a
bit more challenging.

Effective front has shifted south of the area, with temperatures
and dewpoints falling through the 50s and into the 40s across much
of the area. Observing an increase in ground fog reports during
the past hour, especially in areas where rainfall was received
yesterday. This ground fog will be patch in nature, occasionally
dropping below 1 mile at times.

The big question for today is just how far north the boundary to
our south will travel. Blurring ones eyes when looking at the
entirety of the short term guidance, it looks like it will make it
close to the highway 60 corridor this afternoon. To the south of
the boundary, dewpoints in the 55-60 degree range are expected, to
the north of the boundary, upper 40s/low 50s will be common. As
was the case last night, a few models are a bit too aggressive
with producing low/mid 60s dewpoints south of the boundary across
southern MO. Given upstream observations, such values seem a bit
high. Regardless, steep lapse rates aloft will support mixed layer
CAPE values in the 1000-1500 J/kg range by this afternoon.

Large scale lift will gradually increase this morning, but ramp up
considerably this afternoon as surface cyclogenesis gears up over
Oklahoma and a strong, backbuilding upper level jet sets up near
the Great Lakes region. Initial convective development across
northeast Oklahoma and northwest Arkansas will likely be discreet
supercells given deep layer shear in the 40-50kt range. This
activity will lift north into extreme southeastern Kansas and
southwestern Missouri during the afternoon. Large hail will be the
main concern with this activity, however given the proximity of
the low level boundary and a decent low level jet, damaging wind
gusts and a few tornadoes cannot be ruled out.

The window of opportunity for discreet cells may turn out to be
fairly short. The Midwest will quickly become located in the right
entrance region of the aforementioned strong upper level jet.
Strong synoptic scale lift will result in a broad increase in
convection along/north of the low level boundary and storm mode
will come into question. Current expectations are for a shift in
storm mode to line segments, which will expand across the area
from late this afternoon into tonight. The risk of hail and wind
will continue. The risk for a few tornadoes will remain limited,
tied to mesovortex development with any line segments that can
surge/bow to the northeast.

The 00z suite of models continues to indicate a large swath of QPF
across the area, with between 1 and 3 inches of rain possible
through tonight. As a result, have expanded the flood watch
westward to the Oklahoma state line.

Widespread showers/storms will gradually shift to the southeast
with time tonight, lingering across southern Missouri into
Thursday morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 335 AM CDT WED MAR 25 2015

Rain will gradually exit south central Missouri during the
daylight hours of Thursday morning. A mix of clouds/sun the rest
of the day along with cold air advection will result in
temperatures well below average for late March. Highs in the upper
40s/low 50s will be common, which is a good 10+ degrees below
average.

Northwest flow will set up over the region through at least the
first half of the upcoming weekend. This will leave the area prone
to the occasional frontal passage and passing chances at a few
light showers (possibly mixed with snow Thursday night and Friday
night). Temperatures will remain well below average into Saturday,
with moderation expected Sunday into early next week. 00z suite of
model guidance exhibits increased spread from Sunday onward, with
cutoff energy over the southwestern CONUS a prime reason for the
model variability. GFS is quite a bit wetter than the ECMWF,
especially just to our south. After conferring with surrounding
offices, will be downplaying rain chances for the time being until
there is better agreement amongst the models. For now, have gone
near climo PoPs and at/just above average temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 606 AM CDT WED MAR 25 2015

Pilots flying in and out of the Missouri Ozarks region will have
to watch for strong convection developing late today and this
evening. Shallow ground fog is causing some MVFR visibility early
this morning. This light fog will go away by 14z this morning.
Mostly VFR conditions expected through midday and the afternoon.
Light southeasterly winds this morning will become breezy and
gusty by late morning through the afternoon. Strong convection is
expected to develop by late afternoon into the evening. A cold
front will move through this evening and the winds will shift to
northerly and gusty tonight. Lingering storms and showers through
the late evening and overnight hours with ceilings dropping to IFR
overnight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 4 PM CDT this afternoon through Thursday
     morning FOR MOZ070-071-081>083-090>098-101>106.

KS...NONE.
&&

MESOSCALE...Schaumann
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Griffin
Hazardous weather outlook, Mar 25, 11:17 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 AM CDT WED MAR 25 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1117 AM CDT WED MAR 25 2015

...STRONG TO SEVERE STORMS EXPECTED LATE THIS AFTERNOON AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED TO SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH EARLY THIS AFTERNOON
ACROSS EXTREME SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI AS A
WARM FRONT BEGINS TO LIFT NORTH TOWARDS THE REGION. THE MAIN
HAZARDS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF
NICKELS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS WILL THEN DEVELOP ALONG THAT WARM FRONT
FROM MID TO LATE AFTERNOON ACROSS NORTHEASTERN OKLAHOMA AND
SOUTHWESTERN MISSOURI. SOME OF THESE STORMS WILL LIKELY BE
SUPERCELLS WITH HAIL TO THE SIZE OF PING PONG BALLS BEING THE
PRIMARY SEVERE WEATHER HAZARD. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE FOR STORMS TRACKING ALONG THE WARM FRONT.

THE THREAT FOR STRONG TO SEVERE STORMS WILL THEN OVERSPREAD THE
REMAINDER OF SOUTHERN MISSOURI THIS EVENING. WHILE A FEW
SUPERCELLS WITH A THREAT FOR LARGE HAIL AND AN ISOLATED TORNADO
WILL REMAIN POSSIBLE...LINE SEGMENTS WILL LIKELY BECOME THE MAIN
THUNDERSTORM MODE THIS EVENING. WIND GUSTS OVER 60 MPH WILL BE
THE PRIMARY THREAT WITH THESE LINE SEGMENTS. A FEW TORNADOES WILL
ALSO BE POSSIBLE THIS EVENING WITH ANY LINE SEGMENTS THAT BOW OUT
TO THE NORTHEAST.

THE THREAT FOR SEVERE STORMS WILL THEN BEGIN TO DIMINISH
OVERNIGHT.

HEAVY RAINFALL IS ALSO EXPECTED FOR AREAS ROUGHLY ALONG AND
SOUTHEAST OF THE INTERSTATE 44 CORRIDOR FROM LATE THIS AFTERNOON
INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER
AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN
LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS
  EVENING ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:20 PM CDTSpecial Weather StatementSGFPulaski25 min
Mar 24, 7:43 PM CDTSpecial Weather StatementSGFTexas, Wright32 min
Mar 24, 7:46 PM CDTSpecial Weather StatementSGFPulaski29 min
Mar 25, 8:35 AM CDTRiver Flood WarningSGFPulaski66 hr
Mar 25, 9:24 AM CDTRiver Flood WarningSGFVernon3 days
Mar 25, 9:24 AM CDTRiver Flood WarningSGFCedar3 days
Mar 25, 12:28 PM CDTSevere Thunderstorm WarningSGFGreene, Lawrence47 min
Mar 25, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster54 min
Mar 25, 12:59 PM CDTSpecial Weather StatementSGFJasper31 min
Mar 25, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon33 min
Mar 25, 2:01 PM CDTSpecial Weather StatementSGFVernon29 min
Mar 25, 2:19 PM CDTSpecial Weather StatementSGFCedar26 min
Mar 25, 2:41 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 25, 3:33 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton42 min
Mar 25, 3:43 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
Mar 25, 4:00 PM CDTSevere Thunderstorm WarningSGFMcDonald45 min
Mar 25, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright51 min
Mar 25, 4:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark47 min
Mar 25, 4:15 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton45 min
Mar 25, 4:39 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton36 min
Mar 25, 4:45 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Dade, Greene, Lawrence, Stone45 min
Mar 25, 4:52 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton38 min
Mar 25, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright51 min
Mar 25, 4:58 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright47 min
Mar 25, 5:11 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence34 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald45 min
Mar 25, 5:35 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Mar 25, 5:45 PM CDTSevere Thunderstorm WarningSGFTexas45 min
Mar 25, 5:49 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Stone, Webster, Wright6 hr
Mar 25, 6:13 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas47 min
Mar 25, 6:23 PM CDTTornado WarningSGFShannon, Texas37 min
Mar 25, 6:30 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Mar 25, 6:35 PM CDTSevere Thunderstorm WarningSGFStone, Taney55 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFShannon49 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFOzark64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.